# SDR 98ZZZX293

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: 1C2710
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP DOES NOT PUMP FUEL DUE TO FAILED CARTRIDGE.
